# SDR SWAA2019071734891

- Difficulty date: June 22, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 69,844 hours, 40,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A7902
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT BULKHEAD TO SIDEWALL SUPPORT ANGLE CORRODED AT BS. 500D, LBL 25.  R&R ANGLE PER SRM & DWG.
